User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Schwingenschlögl, Udo 
Title:
Asymptotic seat bias formulas 
Abstract:
Apportionment methods are used to round the vote proportions of parties in a proportional representation system to integer numbers of seats in the parliament. Seat biases quantify by how much on average a particular apportionment method favors larger (or smaller) parties. In this paper, we prove a previous conjecture on asymptotic seat biases of stationary divisor methods and the quota method of greatest remainders, as the size of the parliament tends to infinity. 
Keywords:
Apportionment methods, rounding methods, Webster, Jefferson, Hamilton, Sainte-Laguë, d’Hondt, Hare 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Metrika 
Year:
2005 
Journal volume:
62 
Year / month:
2005-09 
Quarter:
3. Quartal 
Month:
Sep 
Journal issue:
Pages contribution:
23-31 
Language:
en 
Fulltext / DOI:
Publisher:
Springer Science and Business Media LLC 
E-ISSN:
0026-13351435-926X 
Date of publication:
01.09.2005 
Format:
Text